Previous |  Up |  Next

Article

Title: A unified construction of the Alexander- and the Jones-invariant  (English)
Author: Lüdde, Mirko
Language: English
Journal: Proceedings of the 16th Winter School "Geometry and Physics"
Volume:
Issue: 1996
Year:
Pages: [117]-121
.
Category: math
.
Summary:
MSC: 20C07
MSC: 20F36
MSC: 57M25
idZBL: Zbl 0893.20030
idMR: MR1469027
.
Date available: 2009-07-18T21:15:46Z
Last updated: 2012-09-18
Stable URL: http://hdl.handle.net/10338.dmlcz/702136
.

Files

Files Size Format View
WSGP_16-1996-1_11.pdf 579.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo